# SDR FDEA202007131493

- Difficulty date: July 13, 2020
- Submitted: May 1, 2022
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11
- Aircraft serial: 48754
- Aircraft time: 74,696 hours, 18,011 cycles
- System (JASC): 7597 · Engine Bleed Air System Wiring
- Part: Wire Harness
- Part number: 224W9731507
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF APPROXIMATELY 200 FT, ENGINE 2 ANTI ICE DUCT ILLUMINATED, FOLLOWED QRH & SHUTDOWN NR 2 ENG. RETURNED TO LAND.    PERFORMED LEAK CHECK OF NR 2 ENG ANTI-ICE DUCT IAW AMM 30-22-09-5. NO LEAKS FOUND, PRESSURE HELD WITH NO LOSS.  COMPLIED WITH FIM 30-22-07-00. ALL RESISTANCE CHECKS OVER DUCT LOOPS CHECKED GOOD. NO HIGH VOLTAGE FOUND ON PIN 5. R & R CFD CONTROLLER IAW AMM 30-22-10.  INSTALLED NR 2 ENGINE CORE COMP. ELEC. CTL. HARNESS IAW AMM 71-50-04-4-1. OPS CHECKED GOOD.
